# SDR SWAA2023111620919

- Difficulty date: November 13, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 56,212 hours, 33,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTACLE BOTTOM SURROUND DOUBLER CRACKED<[01] REMOVED DAMAGE PER SRM 53-10-15-2R-4;[02] COMPLIED WITH HFEC INSPECTION OF CUTOUT AREA PER 737 NDT MANUAL PART 6 51-00-00 PROC. 23; NO DEFECTS NOTED.;[03] REPAIRED PER SRM 53-10-15-2R-4;[04] VERIFIED REPAIR PER SRM 53-10-15-2R-4
